\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Convergence of nonlocal geometric flows to anisotropic mean curvature motion

  • * Corresponding author: Annalisa Cesaroni

    * Corresponding author: Annalisa Cesaroni 

The authors are members and were supported by the INDAM/GNAMPA

Abstract Full Text(HTML) Related Papers Cited by
  • We consider nonlocal curvature functionals associated with positive interaction kernels, and we show that local anisotropic mean curvature functionals can be retrieved in a blow-up limit from them. As a consequence, we prove that the viscosity solutions to the rescaled nonlocal geometric flows locally uniformly converge to the viscosity solution to the anisotropic mean curvature motion. The result is achieved by combining a compactness argument and a set-theoretic approach related to the theory of De Giorgi's barriers for evolution equations.

    Mathematics Subject Classification: Primary: 53E10; Secondary: 35D40, 35K93, 35R11.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] N. Abatangelo and E. Valdinoci, A notion of nonlocal curvature, Numerical Functional Analysis and Optimization, 35 (2014), 793-815.  doi: 10.1080/01630563.2014.901837.
    [2] O. AlvarezP. Cardaliaguet and R. Monneau, Existence and uniqueness for dislocation dynamics with nonnegative velocity, Interfaces Free Bound., 7 (2005), 415-434.  doi: 10.4171/IFB/131.
    [3] O. AlvarezP. HochY. Le Bouar and R. Monneau, Dislocation dynamics: Short-time existence and uniqueness of the solution, Arch. Ration. Mech. Anal., 181 (2006), 449-504.  doi: 10.1007/s00205-006-0418-5.
    [4] L. Ambrosio, Geometric evolution problems, distance function and viscosity solutions, Springer Berlin Heidelberg, Berlin, Heidelberg, 2000, 5–93.
    [5] L. AmbrosioG. De Philippis and L. Martinazzi, $\Gamma$-convergence of nonlocal perimeter functionals, Manuscripta Math., 134 (2011), 377-403.  doi: 10.1007/s00229-010-0399-4.
    [6] G. Barles and C. Georgelin, A simple proof of convergence for an approximation scheme for computing motions by mean curvature, SIAM J. Numer. Anal., 32 (1995), 484-500.  doi: 10.1137/0732020.
    [7] G. Barles and O. Ley, Nonlocal first-order Hamilton-Jacobi equations modelling dislocations dynamics, Commun. Partial Differ. Equations, 31 (2006), 1191-1208.  doi: 10.1080/03605300500361446.
    [8] G. Bellettini, Alcuni risultati sulle minime barriere per movimenti geometrici di insiemi, Bollettino UMI, 7 (1997), 485-512. 
    [9] G. Bellettini and M. Novaga, Comparison results between minimal barriers and viscosity solutions for geometric evolutions, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 26 (1998), 97-131. 
    [10] G. Bellettini and M. Novaga, Some aspects of {D}e {G}iorgi's barriers for geometric evolutions, Springer Berlin Heidelberg, Berlin, Heidelberg, 2000,115–151.
    [11] G. Bellettini and M. Paolini, Some results on minimal barriers in the sense of {D}e {G}iorgi applied to driven motion by mean curvature, Rend. Accad. Naz. Sci. XL Mem. Mat. Appl. (5), 19 (1995), 43-67. 
    [12] J. K. Bence, B. Merriman and S. Osher, Diffusion generated motion by mean curvature, Amer. Math. Soc., Providence, RI, 1992.
    [13] J. Berendsen and V. Pagliari, On the asymptotic behaviour of nonlocal perimeters, ESAIM Control Optim. Calc. Var., 25 (2019), Paper No. 48, 27pp. doi: 10.1051/cocv/2018038.
    [14] J. Bourgain, H. Brezis and P. Mironescu, Another look at {S}obolev spaces, In Optimal control and partial differential equations, IOS, Amsterdam, 2001,439–455.
    [15] L. A. Caffarelli and P. E. Souganidis, Convergence of nonlocal threshold dynamics approximations to front propagation, Arch. Ration. Mech. Anal., 195 (2010), 1-23.  doi: 10.1007/s00205-008-0181-x.
    [16] L. A. Caffarelli and E. Valdinoci, Uniform estimates and limiting arguments for nonlocal minimal surfaces, Calc. Var. Partial Differential Equations, 41 (2011), 203-240.  doi: 10.1007/s00526-010-0359-6.
    [17] A. CesaroniS. DipierroM. Novaga and E. Valdinoci, Fattening and nonfattening phenomena for planar nonlocal curvature flows, Math. Ann., 375 (2019), 687-736.  doi: 10.1007/s00208-018-1793-6.
    [18] A. Cesaroni, L. De Luca, M. Novaga and M. Ponsiglione, Stability results for nonlocal geometric evolutions and limit cases for fractional mean curvature flows, Comm. Partial Differential Equations, 2020, arXiv: 2003.02248.
    [19] A. ChambolleM. Morini and M. Ponsiglione, Nonlocal curvature flows, Arch. Ration. Mech. Anal., 218 (2015), 1263-1329.  doi: 10.1007/s00205-015-0880-z.
    [20] A. Chambolle and M. Novaga, Convergence of an algorithm for the anisotropic and crystalline mean curvature flow, SIAM J. Math. Anal., 37 (2006), 1978-1987.  doi: 10.1137/050629641.
    [21] A. ChambolleM. Novaga and B. Ruffini, Some results on anisotropic fractional mean curvature flows, Interfaces Free Bound, 19 (2017), 393-415.  doi: 10.4171/IFB/387.
    [22] Y.-G. ChenY. Giga and S. Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations, J. Differential Geom., 33 (1991), 749-786.  doi: 10.4310/jdg/1214446564.
    [23] E. CintiC. Sinestrari and E. Valdinoci, Neckpinch singularities in fractional mean curvature flows, Proc. Amer. Math. Soc., 146 (2018), 2637-2646.  doi: 10.1090/proc/14002.
    [24] F. Da LioN. Forcadel and R. Monneau, Convergence of a non-local eikonal equation to anisotropic mean curvature motion. application to dislocations dynamics, J. Eur. Math. Soc. (JEMS), 10 (2008), 1061-1104.  doi: 10.4171/JEMS/140.
    [25] E. De Giorgi, Barriers, Boundaries, Motion of Manifolds, Conference held at Dipartimento di Matematica, Univ. of Pavia, March 18, 1994.
    [26] L. C. Evans, Convergence of an algorithm for mean curvature motion,, Indiana Univ. Math. J., 42 (1993), 533–557. doi: 10.1512/iumj.1993.42.42024.
    [27] N. ForcadelC. Imbert and R. Monneau, Homogenization of some particle systems with two-body interactions and of the dislocation dynamics, DCDS-A, 23 (2009), 785-826.  doi: 10.3934/dcds.2009.23.785.
    [28] P. Hajłasz, Sobolev Spaces on Metric-Measure Spaces, volume 338 of Contemp. Math., Amer. Math. Soc., Providence, RI, 2003.
    [29] C. Imbert, Level set approach for fractional mean curvature flows, Interfaces Free Bound., 11 (2009), 153-176.  doi: 10.4171/IFB/207.
    [30] C. ImbertR. Monneau and E. Rouy-Mironescu, Homogenization of first order equations with $u/ \varepsilon$-periodic Hamiltonians. part ii: application to dislocations dynamics, Comm. in PDEs, 33 (2008), 479-516.  doi: 10.1080/03605300701318922.
    [31] H. Ishii, A generalization of the Bence, Merriman and Osher algorithm for motion by mean curvature, Proceedings of the International Conference on Curvature Flows and Related Topics Held in Levico, Italy, June 27-July 2nd, 1994, 5 (1995), 111–127.
    [32] H. IshiiG. E. Pires and P. E. Souganidis, Threshold dynamics type approximation schemes for propagating fronts, J. Math. Soc. Japan, 51 (1999), 267-308.  doi: 10.2969/jmsj/05120267.
    [33] J. M. MazonJ. D. Rossi and J. Toledo, Nonlocal perimeter, curvature and minimal surfaces for measurable sets, J. Anal. Math., 138 (2019), 235-279.  doi: 10.1007/s11854-019-0027-5.
    [34] V. Pagliari, Halfspaces minimise nonlocal perimeter: A proof via calibrations, Ann. Mat. Pura Appl., 199 (2020), 1685-1696.  doi: 10.1007/s10231-019-00937-7.
    [35] O. Savin and E. Valdinoci, $\Gamma$-convergence for nonlocal phase transitions, Ann. Inst. H. Poincaré Anal. Non Linéaire, 29 (2012), 479-500.  doi: 10.1016/j.anihpc.2012.01.006.
    [36] D. Slepčev, Approximation schemes for propagation of fronts with nonlocal velocities and Neumann boundary conditions, Nonlinear Anal., 52 (2003), 79-115.  doi: 10.1016/S0362-546X(02)00098-6.
  • 加载中
SHARE

Article Metrics

HTML views(273) PDF downloads(145) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return